Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Is femilon recommended for cyst in ovaries?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
cyst in ovaries .pain too much what to do.whether femilon can be taken iam 28 years female .un married. 5.8 ht and 62 kg wt
Posted Sun, 22 Apr 2012 in Pregnancy
Answered by Dr. Minoo Bhagia 2 hours later

Thanks for posting your query here.

I would like to know your menstrual history , whether you are having delayed periods or normal periods.

Secondly which type of cyst you are having as the treatment varies according to it for example in simple serous cysts we simply give some antibiotics if they are small.

If they are polycystic ovaries then we give another drugs.

If it is chocolate cyst then it is called endometriosis.

There can be simple follicular cysts which usually require no treatment.

Meanwhile you can take tablet meftal spas (dicycloverine hydrochloride)for the pain after consulting physician.

Femilon is an oral contraceptive drug and should be taken under doctor's guidanance.

I hope i have answered your query.I will be available for follow up.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor